Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Restless and sad. What to do?

Posted by Christ_empowered on October 12, 2017, at 9:24:39

In reply to Restless and sad. What to do?, posted by phidippus on October 8, 2017, at 19:56:39

hi. i don't understand invega dosing, but lithium+ a tranquilizer can sometimes lead to more problems (apathy, concentration difficulties, eps, akathisia, higher rates of TD, etc.) than taking either 1 alone. of course, the combination seems to be fairly common in bipolar I, so...maybe a different tranquilizer? my 1st thought would be abilify or one of the newer D2 partial agonists, in part because that would probably reduce the risk of significant prolactin elevation.

celexa helped me considerably w/ agitation, restlessness, and depression, combined w/ abilify. maybe that or lexapro?

hope things get better for you.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[1095402]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Christ_empowered thread:1095340
URL: http://www.dr-bob.org/babble/20161215/msgs/1095402.html